# SDR VTZA96353

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 828
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ttl Valve
- Part number: 8953804
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 6435 - IAD-RDU - ABORTED TAKEOFF DUE TO BOTH RIGHT AND LEFT ENGINE NOT MAKING REQUIRED TAKEOFF TORQUE.  MAINTENANCE CLEANED WATER AND OIL FROM TTL CANNON PLUG, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
